Alert archive / Mississippi / Red Flag Warnings in 2010

Red Flag Warning 5, NWS Jackson, MS

October 4, 20109 parishes in Louisiana; 47 counties in Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this red flag warning at Oct 4, 2010, 10:37 AM CDT for 9 parishes in Louisiana; 47 counties in Mississippi; Ashley County, Chicot County, Arkansas. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2010, 10:37 AM CDT (15:37 UTC)
Expired
Oct 4, 2010, 7:00 PM CDT
In force
8 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WWUS84 KJAN 041537
RFWJAN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1037 AM CDT MON OCT 4 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM THIS EVENING... 
...FIRE WEATHER WATCH IN EFFECT FROM 7PM THIS EVENING THROUGH 7 PM TUESDAY
EVENING...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042345-
/O.UPG.KJAN.FW.A.0006.000000T0000Z-101006T0000Z/
/O.NEW.KJAN.FW.W.0005.101004T1537Z-101005T0000Z/
/O.NEW.KJAN.FW.A.0007.101005T0000Z-101006T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1037 AM CDT MON OCT 4 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE
WEATHER WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING.

NORTH TO NORTHEAST WINDS 10 TO 15 MPH WITH GUSTS OF 15 TO 20 MPH WILL
CONTINUE OVER THE AREA TODAY IN COMBINATION WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT. THIS WILL CONTINUE TO CREATE DANGEROUS
FIRE CONDITIONS OVER THE AREA.

HIGH FIRE DANGER CONDITIONS WILL CONTINUE THROUGH MID WEEK. NO RAIN
IS FORECAST THROUGH AT LEAST NEXT WEEKEND. AFTERNOON RELATIVE
HUMIDITY VALUES WILL CONTINUE TO FALL TO NEAR 20 PERCENT FOR MUCH OF
THE AREA FOR THE BULK OF THE WORK WEEK. WINDS SHOULD BECOME LIGHTER
FOR TUESDAY AND RED FLAG CONDITIONS WILL BE MONITORED.  

THE FIRE DANGER ACROSS THE ARKLAMISS REGION REMAINS VERY HIGH.
VERY LITTLE RAIN HAS FALLEN OVER THE PAST MONTH. AREA FIRE
AGENCIES IN SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND
CENTRAL MISSISSIPPI HAVE INDICATED AN INCREASE IN FIRE DANGER AND
FIRE ACTIVITY. BURNING IS HIGHLY DISCOURAGED. A LARGE PORTION OF
THE ARKLAMISS REGION HAS LOCAL BURN BANS IN EFFECT UNTIL FURTHER
NOTICE. NORTHEAST LOUISIANA IS UNDER A STATE ENFORCED BURN BAN.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

28/CME
2 follow-up statements
029 
WWUS84 KJAN 041946
RFWJAN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT MON OCT 4 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM THIS EVENING... 
...FIRE WEATHER WATCH IN EFFECT FROM 7PM THIS EVENING THROUGH 7 PM
TUESDAY EVENING...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
050400-
/O.CON.KJAN.FW.W.0005.000000T0000Z-101005T0000Z/
/O.CON.KJAN.FW.A.0007.101005T0000Z-101006T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
246 PM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS
EVENING THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH TUESDAY EVENING. 

NORTH TO NORTHEAST WINDS 10 TO 15 MPH WITH GUSTS OF 15 TO 20 MPH
WILL CONTINUE OVER THE AREA TODAY IN COMBINATION WITH RELATIVE
HUMIDITY VALUES OF 20 TO 25 PERCENT. THIS WILL CONTINUE TO CREATE
DANGEROUS FIRE CONDITIONS OVER THE AREA.

HIGH FIRE DANGER CONDITIONS WILL CONTINUE THROUGH MID WEEK. NO
RAIN IS FORECAST THROUGH AT LEAST NEXT WEEKEND. AFTERNOON
RELATIVE HUMIDITY VALUES WILL CONTINUE TO FALL TO NEAR 20 PERCENT
FOR MUCH OF THE AREA FOR THE BULK OF THE WORK WEEK. WINDS SHOULD
BECOME LIGHTER FOR TUESDAY AND RED FLAG CONDITIONS WILL BE
MONITORED.

THE FIRE DANGER ACROSS THE ARKLAMISS REGION REMAINS VERY HIGH.
VERY LITTLE RAIN HAS FALLEN OVER THE PAST MONTH. AREA FIRE
AGENCIES IN SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND
CENTRAL MISSISSIPPI HAVE INDICATED AN INCREASE IN FIRE DANGER AND
FIRE ACTIVITY. BURNING IS HIGHLY DISCOURAGED. A LARGE PORTION OF
THE ARKLAMISS REGION HAS LOCAL BURN BANS IN EFFECT UNTIL FURTHER
NOTICE. NORTHEAST LOUISIANA IS UNDER A STATE ENFORCED BURN BAN.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
28
344 
WWUS84 KJAN 050021
RFWJAN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT MON OCT 4 2010

...FIRE WEATHER WATCH IN EFFECT THROUGH 7 PM TUESDAY EVENING...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
050830-
/O.EXP.KJAN.FW.W.0005.000000T0000Z-101005T0000Z/
/O.CON.KJAN.FW.A.0007.000000T0000Z-101006T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
721 PM CDT MON OCT 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT THROUGH TUESDAY EVENING. 

NORTHERLY WINDS FROM 10 TO 15 MPH WITH HIGHER GUSTS WILL CONTINUE
OVER THE AREA TUESDAY. LOW RELATIVE HUMIDITY VALUES...FROM THE TEENS
TO 25 PERCENT...ARE ALSO EXPECTED. THIS WILL CONTINUE DANGEROUS FIRE
CONDITIONS OVER THE AREA.

HIGH FIRE DANGER CONDITIONS WILL CONTINUE THROUGH MID WEEK. NO
RAIN IS FORECAST THROUGH AT LEAST NEXT WEEKEND. AFTERNOON
RELATIVE HUMIDITY VALUES WILL CONTINUE TO FALL TO NEAR 20 PERCENT
FOR MUCH OF THE AREA FOR THE BULK OF THE WORK WEEK. WIND SPEEDS AND 
POTENTIAL RED FLAG CONDITIONS WILL BE CLOSELY MONITORED.

THE FIRE DANGER ACROSS THE ARKLAMISS REGION REMAINS VERY HIGH.
VERY LITTLE RAIN HAS FALLEN OVER THE PAST MONTH. AREA FIRE
AGENCIES IN SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL
MISSISSIPPI HAVE INDICATED AN INCREASE IN FIRE DANGER AND FIRE
ACTIVITY. BURNING IS HIGHLY DISCOURAGED. A LARGE PORTION OF THE
ARKLAMISS REGION HAS LOCAL BURN BANS IN EFFECT UNTIL FURTHER NOTICE.
NORTHEAST LOUISIANA IS CURRENTLY UNDER A STATE ENFORCED BURN BAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this red flag warning went out at Oct 4, 10:24 AM CDT, 13 minutes earlier.

Area forecast discussion, Oct 4, 10:24 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT MON OCT 4 2010

.UPDATE...PERSISTANCE REMAINS THE KEY FOR THE FORECAST. SUNNY SKIES
WILL PREVAIL TODAY AS TEMPERATURES WARM JUST A TAD FROM YESTERDAY
BUT STILL REMAIN WELL BELOW NORMAL AND IN THE LOWER 70S. THE MAIN
CONCERN FOR THE FORECAST WILL AGAIN BE WITH THE FIRE DANGER OVER THE
AREA. WINDS WILL BE SLIGHTLY WEAKER THAN YESTERDAY BUT STILL COULD
SEE SOME HIGHER GUSTS. RH VALUES WILL BE LOWER THAN YESTERDAY. LOCATIONS
IN THE EAST SHOULD SEE THE HIGHER WIND GUSTS BUT MAY SEE THE HIGHER
RH VALUES(STILL AROUND 30% OR SLIGHTLY LESS)...AND OTHER LOCATIONS IN
THE DELTA SHOULD SEE THE DRIER RH VALUES BUT MAY NOT SEE THE HIGHER
WINDS. LOCATIONS IN THE NORTH SUCH AS TUPELO ARE ALREADY REPORTING
15MPH WINDS WITH GUSTS TO 20MPH. OTHER SITES ARE SHOWING WINDS
ALREADY AROUND 10-12MPH. WITH ENOUGH MIXING LATER IN THE MORNING AND
AFTERNOON...HIGHER WINDS SHOULD MIX DOWN AND THE 12Z JAN SOUNDING
INDICATES THIS COULD BE 10-15KTS OR SO.THIS COULD BE A MARGINAL DAY
FOR A RED FLAG WARNING BUT GIVEN THAT IT HAS BEEN SO DRY...AND THERE
SHOULD BE SOME HIGH WIND GUSTS...HAVE OPTED TO GO AHEAD AND ISSUE A
RED FLAG WARNING FOR THE ENTIRE CWA UNTIL 00Z TONIGHT.

OTHER THAN UPGRADING THE FIRE WEATHER WATCH(WHICH IS STILL IN EFFECT
FOR TUESDAY) TO A RED FLAG WARNING...NO OTHER CHANGES MADE TO THE
FORECAST. DID DO MINOR TWEAKS BASED ON CURRENT TRENDS. UPDATED
PRODUCTS OUT SHORTLY. /28/

&&
.AVIATION...VFR CONDITIONS ARE ANTICIPATED THROUGH THE NEXT 36 HOURS
WITH CLEAR SKIES AND DAYTIME NORTH TO NORTHEAST WINDS 10 TO 15 MPH
WITH GUSTS UP TO 15 TO 20 MPH. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  41  75  42 /   0   0   0   0
MERIDIAN      72  38  75  39 /   0   0   0   0
VICKSBURG     73  38  77  39 /   0   0   0   0
HATTIESBURG   74  42  76  44 /   0   0   0   0
NATCHEZ       74  40  75  43 /   0   0   0   0
GREENVILLE    71  40  74  41 /   0   0   0   0
GREENWOOD     70  37  74  39 /   0   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-
     025>066-072>074.

     FIRE WEATHER WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     EVENING FOR MSZ018-019-025>066-072>074.

LA...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-
     016-023>026.

     FIRE WEATHER WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     EVENING FOR LAZ007>009-015-016-023>026.

AR...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

     FIRE WEATHER WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     EVENING FOR ARZ074-075.

&&

28/CME
Hazardous weather outlook, Oct 4, 3:29 AM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
329 AM CDT MON OCT 4 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
050830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
329 AM CDT MON OCT 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH FIRE DANGER WILL CONTINUE TODAY. MINIMUM AFTERNOON HUMIDITIES
WILL RANGE FROM 20 TO 25 PERCENT WITH NORTHERLY WINDS AROUND 10 MPH.
BURN BANS REMAIN IN EFFECT FOR THE MUCH REGION...CONTACT LOCAL
OFFICIALS FOR UPDATES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO RAIN IS FORECAST FOR THE NEXT WEEK. DANGEROUS FIRE CONDITIONS WILL
CONTINUE...AS HIGH PRESSURE OVER THE REGION HOLDS A DRY AIRMASS
FIRMLY IN PLACE. LOW AFTERNOON RELATIVE HUMIDITIES AND EVEN A LIGHT
BREEZE WILL MAINTAIN ENHANCED FIRE DANGER CONDITIONS THROUGH NEXT
WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 10:37 AM CDTFire Weather WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more41 hr

Nearby

Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Louisiana, 2010Red Flag Warnings in Arkansas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.